MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1; HIP HA COATED STD STEM

MEDACTA INTERNATIONAL SA AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1; HIP HA COATED STD STEM
Model Number 01.18.131
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-aug-2022.Lot 146949: (b)(4) items manufactured and released on 14-jan-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 6 years and 5 months after the primary surgery, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1
Common Device Name
HIP HA COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15293684
Report Number3005180920-2022-00641
Device Sequence Number19497784
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number146949
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale